# SDR 96ZZZX5698

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230JP
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6200 · Main Rotor System
- Part: Bearing Pad
- Part number: 222310503101
- Condition: Debonded
- Location: M/R
- Part time: 310 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING PAD DEBONDED.
